View Full Version : Rogaine abrupt stop

08-27-2014, 11:05 AM
Would one recover the hair they lost as a result of a Rogaine shed after only using it for 2-3 months? I went on Rogaine for 2-3 months and had a rapid shed and thinning as well as it giving me bad dermititis, so I stopped and started to take propecia instead and am wondering if that hair I lost during the shed would come back.


08-27-2014, 11:54 AM
When you first begin using minoxidil, some of the hair follicles may transition from the resting phase (telogen phaase) into the growth phase (anagen phase) causing a temporary increase in hair shedding. I would think the shedding should subside if use of the product is discontinued. Shedding with the initiation of treatment is most likely a sign that minoxidil is working. It means the old hairs are being pushed out by new hairs coming in. Finasteride can also cause shedding when treatment is first started.

Aphrodite also posts as rapunzel and works at Dr. Cole's office - forhair.com - Cole Hair Transplant - 1070 Powers Place Alpharetta, Georgia 30009 - Phone 678-566-1011. The contents of my posts are my opinions and not medical advice.